# SDR YENA2019042930234

- Difficulty date: April 23, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 42,086 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON HOLRS FLOOR BEAM -Y765 BTW FRAME 64 TO FRAME 66 AT AFT GALLEY AREA; REPLACED FLOOR BEAM -Y765 BTW FR 64 TO FRAME 66 AT AFT GALLEY AREA IAW A320 SRM 51-72-11. WORK ACCOMPLISHED ON AEROMAN NR 2019-133614.
